Schizophrenia.com

Overdosing on meds in the past. trigger warning

Has anyone here ever overdosed on diphenhydramine? (in my case it was nytol the sleeping pill) I have in the past and recently I’ve been ruminating on it more than usual if it has done any damage. It is an anticholinergic medication which is linked to dementia and I had taken the strong dosage pills and I had lost count of how many I took that day on a very very starved empty psychotic stomach. :s

I hope I didn’t help dementia to arise in me in my later years

Sorry can someone please put this in the med category @ninjastar @Moonbeam @treebeard
Thanks

If anyone has overdosed on it did it have any effect on you short or long term

If you are feeling suicidal, please tell someone — a friend or family member, a teacher, a doctor or therapist or call 911 (if you’re in the U.S.) or the Emergency Medical Services phone number in your country.

You can also call a suicide prevention hotline—these are available in the U.S. and in many other countries.

International suicide hotlines:

http://www.suicide.org/international-suicide-hotlines.html

http://www.suicidestop.com/suicide_prevention_chat_online.html

Suicide hotlines in the U.S.:

https://afsp.org/find-support/

https://suicidepreventionlifeline.org

More resources:

Oh I misunderstood. I thought you meant you were ruminating on doing it again.

I’ve accidentally taken too much of that medication once before. On accident. I forgot I already took a dose and took it again twice that night. I felt like I was dying that night, but I haven’t had any lasting problems. Talk to your doctor. They might be able to do a test or something to check on how it’s affected you.

1 Like

Thanks.

They say it should have just passed through but now with the new anticholinergic and dementia link I get slightly concerned. I’ll ask them about that

1 Like

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.